# SDR HNAA2015041000124

- Difficulty date: April 10, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 65,354 hours, 73,118 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE RED ILLUMINATED ASSOCIATED WITH GEAR HORN SOUNDING, WHILE WAITING FOR TAKEOFF.  INSPECTED NOSE GEAR DOWN LOCK SENSOR FOR DEFECTS, NO DEFECTS NOTED. CHECKED SENSOR GAPS, GAPS WITH LIMITS. PERFORMED GEAR SWINGS WITH NO DEFECTS OR ANOMALIES NOTED. OK FOR SERVICE.
